MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; AIR / WATER C02 GAS VALVE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; AIR / WATER C02 GAS VALVE
Model Number OF-B194
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number is unavailable.Evaluation summary: it was caused due to debris such as stool stuck on the valve.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
This event occurred at the time of during use.There was no report of patient harm.During some examinations the valve stuck.This happened during long examinations or if the patient is not cleaned well.The user know this and know how to counteract it.There is no patient or user hurt!!!.

Brand Name
PENTAX
Common Device Name
AIR / WATER C02 GAS VALVE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12250895
Report Number9610877-2021-10572
Device Sequence Number11680113
Product Code FDS
UDI-Device Identifier04961333148028
UDI-Public04961333148028
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K850020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOF-B194
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2021
Initial Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1